2 doctors weighed in:

Can a person have a rash develop from bactrim (sulfamethoxazole and trimethoprim) a day after finishing a 7-day course of the drug?

2 doctors weighed in
Dr. Joseph Woods
Pathology
1 doctor agrees

In brief: Probably > 1day.

A person can have a rash from Bactrim (sulfamethoxazole and trimethoprim) or any other drug, but it likely developed during the course of the drug, not after. It may have been too subtle at first, and could have been attributed to other things, like food allergy or contact allergy from clothes washed with a detergents that can cause a rash in those who are susceptable.

In brief: Probably > 1day.

A person can have a rash from Bactrim (sulfamethoxazole and trimethoprim) or any other drug, but it likely developed during the course of the drug, not after. It may have been too subtle at first, and could have been attributed to other things, like food allergy or contact allergy from clothes washed with a detergents that can cause a rash in those who are susceptable.
Dr. Joseph Woods
Dr. Joseph Woods
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
94K people helped
Continue
111,000 doctors available